# SDR ASAA2018080875701

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,022 hours, 5,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Row 16c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233008, FOUND EMERGENCY LIGHT AT ROW 16C INOPERATIVE.  ACFT GROUNDED.  FOUND EMERGENCY LIGHT ASSY DISCONNECTED.  CONNECTED IAW WDM 33-51-13, EMERGENCY LIGHT AT 16C NOW OPS GOOD.
